JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Screen Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 4,  2012, pp.443-457
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.4.443
 Title & Authors
Screen Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds
Haider, S.M. Khursheed; Advin, Advin; Thakur, Mamta;
  PDF(new window)
 Abstract
In this paper, we introduce screen slant lightlike submanifold of an indefinite Sasakian manifold and give examples. We prove a characterization theorem for the existence of screen slant lightlike submanifolds. We also obtain integrability conditions of both screen and radical distributions, prove characterization theorems on the existence of minimal screen slant lightlike submanifolds and give an example of proper minimal screen slant lightlike submanifolds of .
 Keywords
Degenerate metric;screen slant lightlike submanifold;indefinite Sasakian manifold;
 Language
English
 Cited by
1.
Screen Pseudo-Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds, Mediterranean Journal of Mathematics, 2016, 13, 2, 789  crossref(new windwow)
 References
1.
C. L. Bejan and K. L. Duggal, Global lightlike manifolds and harmonicity, Kodai Math. J., 28(1)(2005), 131-145. crossref(new window)

2.
B. Y. Chen, Slant immersion, Bull. Aust. Math. Soc., 41(1990), 135-147. crossref(new window)

3.
K. L. Duggal, Spacetime manifolds and contact structures, Internat. J Math. & Math. Sci., 13(1990), 545-554. crossref(new window)

4.
K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

5.
K. L. Duggal and B. Sahin, Screen Cauchy-Riemannian lightlike submanifolds, Acta Math. Hungar., 106(1-2)(2005), 137-165. crossref(new window)

6.
K. L. Duggal and B. Sahin, Lightlike submanifolds of indefinite Sasakian manifolds, Internat. J. Math. & Math. Sci., 2007(2007), Article ID 57585, 21 pages.

7.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Dortrecht,(1996).

8.
A. Lotta, Slant submanifolds in contact geometry, Bull. Math.Soc. Roumania, 39(1996), 183-198.

9.
B. O' Neill, Semi-Riemannian Geometry with Applications to Relativity, Pure And Applied Math. Academic Press, New York, 1982.

10.
B. Sahin, Slant lightlike submanifolds of indefinite Hermitian manifolds, Balkan J. Geometry And Its Applications, 13(2008), 107-119.

11.
B. Sahin, Screen slant lightlike submanifolds, Int. Electron. J. Geom., 2(1)(2009), 41-54.

12.
B. Sahin and C. Yildirim, Slant lightlike submanifolds of indefinite Sasakian manifolds, Filomat, 26:2(2012), 71-81.

13.
T. Takahashi, Sasakian manifolds with pseudo-Riemannian metric, Tohoku Math.j., 21(1969), 271-290. crossref(new window)

14.
K. Yano and M. Kon, Structures on Manifolds, World Scientific, Singapore, 1984.